# SDR REXA2016122902502

- Difficulty date: December 29, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 21,678 hours, 18,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BMI0006002
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT BS 409.00+120.50 IS INOPERATIVE.   REMOVED AND REPLACED THE EMERGENCY LIGHT ASSY IAW AMM 33-51-21.
